# SDR GTIA96NK142

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47302
- Engine: Pwa JT8D11
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOG PAGE 03409 - LEFT ENGINE LOST OIL QUANTITY.  ENGINE SHUT DOWN WITH 3 QUARTS OF OIL REMAINING.  FOUND OIL LEAK COMING FROM MAIN OIL FILTER.  INSTALLED NEW FILTER, REPLACED PACKINGS, SERVICED OIL.  OPS AND LEAK CHECK GOOD IAW DC-9 MM CHAPTER 79.  (X)
